Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Yasmin

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:48 PM
Unregistered
Guest
 
Posts: n/a
Default Yasmin

At first yasmine was great. But I've been on it for 4 years and weird things have been happening. My once healthy hair dry and brittle. NIGHT SWEATS! Oh my gosh so bad you can see the out line of my body in the soaking wet sheets. It's starting to wake me up during the night I'm so sweaty. I have 2 very strange lumps on the back of my head that are painful. I have had mood swings and I was put on paxil just recently. After reading of this it makes sense what is happening to me. I'm going off to see if anything improves.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 11:57 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.